# SDR CA090625003

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 8,485 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, STRANGE NOISE COMING FROM THE LT OVERHEAD PANEL.  NO ABNORMAL CONTROL RESPONSES.  ELECTED TO DIVERT TO NEAREST AIRPORT.  MX DISCOVERED A 4-5 INCH SECTION OF LT WINDOW SEALANT HAD COME LOOSE AND WAS SLAPPING ON THE TOP OF  THE CABIN.  TRIM REPAIRED, FLIGHT CARRIED ON.
